# SDR VNAA2020070211103

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 38,830 hours, 29,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 503621
- Condition: Discharged
- Location: Cabin
- Part time: 1,367 hours, 1,191 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CURVED EXIT SIGN ON RT SIDE OF CABIN OVER THE MOUSTACHE CURTAIN WILL NOT ILLUMINATE. MX REMOVED AND REPLACED NR 2 EPSU BATTERY PACK IAW AMM.  OPS CHECKS GOOD AT THIS TIME.
